MathSciNet Relay Station
MathSciNet bibliographic data
MR1835848 60F05 (60F15)
Berkes, István; Csáki, Endre A universal result in almost sure central limit theory. Stochastic Process. Appl. 94 (2001), no. 1, 105–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement